# SDR SWAA2021122041543

- Difficulty date: November 3, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N409WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27896
- Aircraft time: 67,505 hours, 40,058 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Cracked
- Location: Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHED COMPOSITE REPAIR AT WING CENTER SECTION BS 663.75 LOWER PRESSURE WEB (VAPOR BARRIER) BETWEEN RBL 6.5 AND RBL 14.   REPAIRED DAMAGE AREA BS 663.75 IAW SRM 51-70-04-2R-10.   APPLIED TEFLON PAINT ON VAPOR BARRIER IAW AMM 51-21-81=370-802.
